# SDR 95UALD10011

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN LIGHT DOES NOT ILLUMINATE DURING EMERGENCY LIGHT BATTERY TEST.  REPLACED BATTERY PACK AND CHARGERS.
